MathSciNet Relay Station
MathSciNet bibliographic data
MR1938925 03D25
Cholak, Peter A.; Harrington, Leo A. On the definability of the double jump in the computably enumerable sets. J. Math. Log. 2 (2002), no. 2, 261–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement